# SDR WI5R2015032500001

- Difficulty date: March 20, 2015
- Submitted: March 25, 2015
- Operation: General aviation
- Aircraft: N53NW
- Make and model: Cessna 525A
- Aircraft serial: 0053
- Engine: Wilint FJ443A
- Engine time: 3,699 hours, 3,141 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Missing
- Location: Engine
- Part time: 3,699 hours, 3,141 cycles
- Stage of operation: TX
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OPERATION A "HOOTING" SOUND WAS PRESENT FROM IDLE THOUGH MCT POWER SETTING.  A FIELD BORESCOPE INSPECTION REVEALED 1 OF THE IP COMPRESSOR BLADES HAD LIBERATED.  THE REPAIR STATION INVESTIGATION HAS CONFIRMED THE FIELD FINDINGS. THERE WAS NO EVIDENCE OF UPSTREAM FOREIGN OBJECT DAMAGE (FOD).
